# SDR MASA200400188

- Difficulty date: April 7, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 7,675 hours, 7,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA CREW REPORTED EMERGENCY LIGHT AT ROW 12 O/H INOP ON FORWARD SIDE. MX REPAIRED WIRING AT CONNECTOR. OP CHECKS GOOD.   NO PARTS USED
